# SDR 98ZZZX1198

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jobolts
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - PERFORMED RIL HC571H9033 LT RIB 2 INBD (JOBOLTS).  PERFORMED RIL HC571H9033 LT RIB 2 INBD (CENTERTANK) SIDE.  REPLACEMENT OF JOBOLTS WITH MRL FASTENERS.
